Hi Screaming Eagle,
I'm so glad to hear that you have found some relief! That's fantastic! I wish I could say the same! I know exactly
what you mean about
having a worn out body and
mind! I think most, if not all of us can understand that! Having chronic pain is very draining both emotionally & physically. Hence why chronic pain & depression often go hand in hand! You must be overjoyed to have found a small break! It's amazing how a little relief can make such a difference in our lives! Good for you!
Do you have any meds for break-though pain? I was just thinking, since the oxycontin only seems to last 9 or 10 hours for you, you might be able to take a shorter acting med, like oxycodone, to get you through hours 9 - 12, as an alternative to increasing to oxycodone 3x a day. Obviously this is for you & your doctor to discuss, but it's just a thought that came to mind.
Oh, and Miri, one more thing I just thought of. Because oxycontin is a time-released (or extended-release) medication, do NOT for whatever reason, cut the pills in half. This will destroy the time-release mechanism & could lead to a fatal overdose. Also, look carefully at your pills before you take them. If you see a crack or a chip in the coating of one of the pills, do NOT take it, as once again, the time-release mechanism has been compromised. If that is the case, you may be able to bring that pill back to the pharmacy & ask them to exchange it for a non-damaged tablet (not sure about
this, but it would be worth a try, since you really do not want to skip any dosages & risk going into withdrawls).